# SDR COMA0570013

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 5,175 hours, 4,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 5,175 hours, 4,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT BULKHEADS ON THE FWD SIDES HAVE APPROXIMATELY 25 HOLES ELONGATED.  REPAIRED DISCREPANT FASTENER HOLES IAW BRAS EO 610R-53-5930.
